Announcement

Collapse
No announcement yet.

Heparin, kenalog,lidocaine instillation burns and hurts

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Heparin, kenalog,lidocaine instillation burns and hurts

    Hi I use to belong to the ICN under Peggy fanucchi 20years ago approx! I am now going through these instillations and afterwards it burns and aches! Its supposed to feel better,. I've been in bed since last Thursday with pain that is just now getting better! Help?

  • #2
    Re: Heparin, kenalog,lidocaine instillation burns and hurts

    back!

    One thing you might try is to instill the lidocaine first, then wait a few minutes before instilling the heparin and kenalog. And it can help to be sure some of the lidocaine is on the urethra.

    Let us know if that helps.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Re: Heparin, kenalog,lidocaine instillation burns and hurts

      I've had two installations the first one was great it lasted a month . I had may second one yesturday and I had horrible side affects I felt really dizzy l thought I was going to faint. Then by the evening I had a bad flare up and still tender today. Has any one else had this side effect?

      Comment


      • #4
        Re: Heparin, kenalog,lidocaine instillation burns and hurts

        Several have posted they were uncomfortable after the instillation. Some felt they may have been sensitive to preservatives in the meds. I would certainly talk with my MD if I had had dizziness and felt I was going to faint and that I had flared after the instillation. There are 100's of recipes for the rescue instillations. If you are experiencing problems discussing the problems with your MD will help him/her decide the best treatment for you. Instillations are for the most part very successful at treating symptoms of IC. About 90% of people who use instillations find relief from rescue instillations. They have controlled my IC problems for years. Some years I have needed fewer than 10 but I will always have the supplies in stock because I know how bad an IC flare can be.
        TREATMENT: PRN lidocaine/heparin Home Instillations since 2004
        My Helpful Hints for Home Instillation: http://www.ic-network.com/forum/show...985#post309985

        Institute of Female Pelvic Medicine (J. Dell, My MD) http://www.mypelvicmedicine.com/index.asp
        Thank you for allowing me to share my experiences and offer support. Your physician is the only one to give you medical advice. I hope sharing the information from this site will help you and your physician develop successful management of your IC.
        I post to encourage and offer total support for rescue instillations.
        Find me on facebook: L. Clark Thomas
        Louann

        Comment


        • #5
          Re: Heparin, kenalog,lidocaine instillation burns and hurts

          Same thing with me. I was already in a flare then I had the instillation and I was worse for a week. Never had burning with urination before the procedure. I’ve had two instillations this month and both times I worse after. Your not alone.

          Comment


          • #6
            When I first started instillations, this was my experience. Then the more I did them this did not happen. I think once you are more under control it isn’t so much of an issue. When you are already flaring, it can make it worse.

            Comment

            Working...
            X